# SDR HEEA109089

- Difficulty date: April 26, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 24,197 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Connector
- Condition: Dirty
- Location: Trans Deck
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AC GENERATOR LIGHT CAME ON AFTER TAKEOFF.  MAINTENANCE CLEANED ALL CONNECTIONS ON TRANSMISSION DECK.  AC GENERATOR CHECKED GOOD.
